Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On Some Quick Decision Methods in Multivariate and Univariate Analysis

J. Roy
Sankhyā: The Indian Journal of Statistics (1933-1960)
Vol. 17, No. 1 (Jun., 1956), pp. 77-88
Stable URL: http://www.jstor.org/stable/25048288
Page Count: 12
  • Download ($43.95)
  • Cite this Item
On Some Quick Decision Methods in Multivariate and Univariate Analysis
Preview not available

Page Thumbnails

  • Thumbnail: Page 
77
    77
  • Thumbnail: Page 
78
    78
  • Thumbnail: Page 
79
    79
  • Thumbnail: Page 
80
    80
  • Thumbnail: Page 
81
    81
  • Thumbnail: Page 
82
    82
  • Thumbnail: Page 
83
    83
  • Thumbnail: Page 
84
    84
  • Thumbnail: Page 
85
    85
  • Thumbnail: Page 
86
    86
  • Thumbnail: Page 
87
    87
  • Thumbnail: Page 
88
    88